American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[2] S. G. Dani and Hemangi Shah. Badly approximable numbers and vectors in Cantor-like sets. Proc. Amer. Math. Soc. 140 (2012) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[3] Luchezar Stoyanov. Tangent bundles to regular basic sets in hyperbolic dynamics. Proc. Amer. Math. Soc. 140 (2012) 1623-1631. MR 2869147.
Abstract, references, and article information   
View Article: PDF

[4] Stefano Galatolo. Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 2477-2487. MR 2607877.
Abstract, references, and article information   
View Article: PDF

[5] Mark Pollicott and Richard Sharp. Chebotarev-type theorems in homology classes. Proc. Amer. Math. Soc. 135 (2007) 3887-3894. MR 2354151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Pollicott and Richard Sharp. Angular self-intersections for closed geodesics on surfaces. Proc. Amer. Math. Soc. 134 (2006) 419-426. MR 2176010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Keith Burns and Vladimir S. Matveev. On the rigidity of magnetic systems with the same magnetic geodesics. Proc. Amer. Math. Soc. 134 (2006) 427-434. MR 2176011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony Manning. Relating exponential growth in a manifold and its fundamental group. Proc. Amer. Math. Soc. 133 (2005) 995-997. MR 2117199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hamid-Reza Fanaï. Une remarque sur la symétrie asymptotique de la fonction de Green. Proc. Amer. Math. Soc. 133 (2005) 805-807. MR 2113930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Renato Iturriaga. A geometric proof of the existence of the Green bundles. Proc. Amer. Math. Soc. 130 (2002) 2311-2312. MR 1896413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1